Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dolgikh, Valeriy Afanas'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:84
Abstract pages:120
Full texts:22
References:10
Keywords: inorganic chemistry.

https://www.mathnet.ru/eng/person155021
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2021
1. M. M. Markina, P. S. Berdonosov, V. A. Dolgikh, K. V. Zakharov, E. S. Kuznetsova, A. N. Vasiliev, “Francisites as new geometrically frustrated quasi-two-dimensional magnets”, UFN, 191:4 (2021),  358–371  mathnet  elib; Phys. Usp., 64:4 (2021), 344–356  isi  scopus 11

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024